# SDR MASA200600305

- Difficulty date: February 2, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 12,171 hours, 11,652 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 0861DT5MOD2
- Part serial: 1751
- Condition: Malfunctioned
- Location: Stall Warning
- Part time: 4,990 hours, 5,025 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2737 CLT - CREW ABORTED TAKEOFF AND RTG DUE TO SPS NR 2 INOP AND SPS ADVANCE MESSAGES.  MX REPLACED THE NR 2 AOA VANE AND OPS CHECK NORMAL.
